# SDR SWIA200923256

- Difficulty date: December 7, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 23,918 hours, 33,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST FORWARD RED FLOOR EMERGENCY EXIT LIGHT INOP.  (FLT 6238)RELAMPED.
